Toenail dystrophy due to mitozantrone chemotherapy

Toenail dystrophy due to mitozantrone chemotherapy

M710/0087 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 52.0MB

Downloadable file size: 4.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Chemotherapy side-effect. View of the discoloured and dystrophic toenails of a 65 year old woman undergoing chemotherapy for lymphoma, cancer of the lymph tissues. This patient is undergoing treatment with the drug mitozantrone. The toenails are here seen chipped, growing irregularly and darkened. Drugs used in chemotherapy, the treatment of cancer by chemical means, are highly toxic to living cells. They can have a wide variety of side-effects, the most common of which include nausea, diarrhoea, vomiting, hair loss, anaemia and a weakened immune system. Other drugs may be used to combat the worst of these effects.

Release details: Model release not required. Property release not required.

Keywords: chemothera, chemotherapy, chemotherapy effect, chemotherapy side-effect, discolour, drug treatment, dystrophy, healthcare, lymphoma, medical, medicine, mitozantrone, nail, side-effect, toe, toenail, toes, treatments

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.